# SDR ASAA2013032494254

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N626AS
- Make and model: Boeing 737790
- Aircraft serial: 30793
- Aircraft time: 41,751 hours, 18,524 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091008
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT EXIT INDICATOR SIGN ON NR 4 GALLEY ADJACENT TO R2 DOOR IS BROKEN.  ACFT GROUNDED.  REF WDM SUPPLEMENT 33-51-22, PAGE 2.  REMOVED, REPLACED, AND TESTED L1191 EXIT INDICATOR LIGHT ASSY IAW MM 33-51-01-960-802.  OPS NORMAL. 1 MIG-51A TAG INSTALLED AND REMOVED.
